MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? 3-6; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? 3-6; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2366-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient underwent a revision procedure to reposition the leads in order to achieve coverage of a newly identified pain area.The procedure was completed without complications.Postoperatively, the patient is recovering as expected.The device system remains implanted, and no components were explanted.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: model number/catalog number: sc-2366-70.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: linear 3-6 lead 70 cm.Unique identifier (udi) #: (b)(4).

Brand Name
Linear? 3-6
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25622847
Report Number3006630150-2026-04393
Device Sequence Number9012077
Product Code LGW
UDI-Device Identifier08714729789567
UDI-Public(01)08714729789567(17)211112(10)7070431
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/12/2021
Device Model NumberSC-2366-70
Device Catalogue NumberSC-2366-70
Device Lot Number7070431
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Supplement Date Received by Manufacturer07/08/2026
08/21/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date07/29/2026
09/14/2026
Date Device Manufactured11/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexUnknown